Hello There, Guest!

HELP :/ Menstrual issues from PM? What's going on?!
#1
Exclamation 
Hey everyone I just started using PM. I've seen some difference already, which is great but right now I'm kind of freaking out.

I started taking PM the day I started my period and took it for about 14 days and stopped supposedly in time for ovulation. My period this month was EXTREMELY light, which bothered me since I usually have pretty heavy periods, but I brushed it off as a small side effect. But I just started my period again, 19 days after my last period. I don't know if it's just "spotting" because my period was so light before, or if the PM completely changed my cycle. I'd really like some advice because I don't know what's going on with my body Sad
 Reply
#2
Hi BelaBrasil,

PM messes up your cycle, yes.

You have to cycle PM to keep your cycle on time:
http://www.breastnexus.com/showthread.ph...6#pid35666

If you cycle PM with a formula or FG, you do it like this:
http://www.breastnexus.com/showthread.ph...4#pid32874

If you cycle with a bcp, the PM cycle is different:
http://www.breastnexus.com/showthread.ph...9#pid35089
 Reply
#3
The same thing happened to me! I started PM last month and took it for 15 days from the first day of my cycle. My period was shorter and lighter than usual, then I got my period again like 3 weeks later. Usually I get it every 5 or 6 weeks! I was worried it was spotting too, but I don't think it was. Maybe PM just makes your cycle really short.
 Reply
#4
Hmm, weird Dodgy

Did you take PM constantly, or for 15 days? Has 5 or 6 weeks always been your normal cycle length?
 Reply
#5
Yes it has always been 5 or 6 weeks and I only took PM the first 15 days of my cycle. I like that my period is pretty light and only 5 days instead of 6 or 7, but I hope I don't get it every 3 weeks all the time. Dodgy

BelaBrasil, are you taking Siriporn PM? That's the brand I'm using.
 Reply
#6
I am trying PM like the label on my PM bottle suggest, taking it starting from the first day of my period, then stop after 14 days. If this messes with my cycle too much I will change the schedule.

Estrogen peaks before ovulation especially the few days before ovulation. So I believe the highest dose of PM should be taken then. From the chart, estrogen is lowest from days 1-7 of the menstrual cycle:
http://en.wikipedia.org/wiki/File:Menstr...le2_en.svg

I am thinking maybe women should take PM starting from days 7-14, take a break then days 17-21 then a break.

Another good chart:
http://upload.wikimedia.org/wikipedia/co..._cycle.svg
 Reply
#7
hey
so ive been taking pm for fifteen days now, 2 capsules daily.
I started one day after my period
and i usually get my period every 5-6 weeks.

Im thinking that im supposed to stop taking it now for the next 15 days?
my question though is, if in the next 15 days i dont get my period, do i start back on the pm anyway? or should i wait for my period?

ps: the results are definitely there! my boyfriend was actually surprised and exclaimed how much fuller my boobs felt^_^!..only 15 days and its definitely noticeable. I'm using ainterol pills & cream btw Smile

also i realized, i purchased the 3 month supply, but if i take 30 pills a month then the 3 bottles can last for 6 months..thats pretty coolBig Grin

should i leave it that way or ramp up the dosage? i dont think i should ramp it up cuz that'd be too risky.
 Reply
#8
Aimingford,
I think since you are seeing changes, it's a good sign so stick to that dose! If your cycle shortens, I think that means you are taking too much, so just wait and see when you get your next period. I'm going to lower my dose since it's a bad sign that my cycle shortened. I seemed to get the best results at the very beginning when I took only two pills a day so I'll go back to that. I was taking 8 pills a day and my boobs got smaller again, so more isn't necessarily better!
 Reply
#9
Wow your boobs actually got smaller from taking to much. More is not always better!
(04-09-2011, 08:18 PM)sweetpea Wrote: Aimingford,
I think since you are seeing changes, it's a good sign so stick to that dose! If your cycle shortens, I think that means you are taking too much, so just wait and see when you get your next period. I'm going to lower my dose since it's a bad sign that my cycle shortened. I seemed to get the best results at the very beginning when I took only two pills a day so I'll go back to that. I was taking 8 pills a day and my boobs got smaller again, so more isn't necessarily better!


 Reply
#10
(04-09-2011, 08:24 PM)GorgeousBlonde Wrote: Wow your boobs actually got smaller from taking to much.


I don't think they actually got smaller, but I mean the fullness I got in the beginning was gone and they were back to their old size!
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...